ISSN:
 2156-8472

eISSN:
 2156-8499

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

March 2012 , Volume 2 , Issue 1

Select all articles

Export/Reference:

Exponential stability of a general network of 1-d thermoelastic rods
Abdallah Ben Abdallah and Farhat Shel
2012, 2(1): 1-16 doi: 10.3934/mcrf.2012.2.1 +[Abstract](870) +[PDF](401.1KB)
Eventual regularity of a wave equation with boundary dissipation
Kangsheng Liu, Xu Liu and Bopeng Rao
2012, 2(1): 17-28 doi: 10.3934/mcrf.2012.2.17 +[Abstract](929) +[PDF](346.0KB)
Extension of the $\nu$-metric for stabilizable plants over $H^\infty$
Amol Sasane
2012, 2(1): 29-44 doi: 10.3934/mcrf.2012.2.29 +[Abstract](880) +[PDF](412.4KB)
Energy decay estimates for some weakly coupled Euler-Bernoulli and wave equations with indirect damping mechanisms
Louis Tebou
2012, 2(1): 45-60 doi: 10.3934/mcrf.2012.2.45 +[Abstract](1099) +[PDF](140.1KB)
Pontryagin's principle for local solutions of optimal control governed by the 2D Navier-Stokes equations with mixed control-state constraints
Huaiqiang Yu and Bin Liu
2012, 2(1): 61-80 doi: 10.3934/mcrf.2012.2.61 +[Abstract](1113) +[PDF](464.9KB)
Optimal trend-following trading rules under a three-state regime switching model
Jie Yu and Qing Zhang
2012, 2(1): 81-100 doi: 10.3934/mcrf.2012.2.81 +[Abstract](1464) +[PDF](697.0KB)

2017  Impact Factor: 0.631

Editors

Librarians

Email Alert

[Back to Top]